# SDR SWAA2022030173422

- Difficulty date: February 16, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312 FRAME CRACKED AT STR 5L / [01] REQUEST NDI FOR END OF CRACK;[02] HFEC INSPECTED AND VERIFIED CRACK; PER NDTM PT6 51-00-00 PROCEDURE 23; END OF CRACK MARKED WITH RED;[03] EQUIP ID FOR CORRECTIVE ACTION 2; ATS729;[04] UPDATED MEASUREMENT FIELD;[05] REMOVED DAMAGED AREA 0.3'X 1.0' PER SRM 51-10-02-0G-0;[06] VERIFIED CORRECTIVE ACTIONS STEP 5.;[07] REQUEST NDI TO PERFORM HFEC INSP OF TRIMED EDGE FOR CRACK FREE CONDITION;[08] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. TOOL N500 ATS729.;[09] REMEASURED DAMAGE TRIM OUT FOR SUBMITTAL TO ENGINEERING AND FOUND DIMENSIONS TO BE: A: 0.250' B: 0.200';[10] VERIFIED CORRECTIVE ACTION 9. CORRECT MEASUREMENTS OF DAMAGE TRIM OUT ARE A: 0.250'  B: 0.200';[11] REPAIRED BS 312 FRAME AT STR 5L AS PER EA 22-153-00527;[12] VERIFIED ALL ITEMS COMPLETED. REPAIRED PERFORMED PER 22-153-00527-WIP1 (N469WN - ATS(PAE) - REPAIR - BS 312 FRAME INNER CHORD BETWEEN S-5L AND S-6L) TTG8Q00AY1KQ;[13] VERIFIED ALL ITEMS COMPLETED. REPAIRED PERFORMED PER 22-153-00527-WIP1 (N469WN - ATS(PAE) - REPAIR - BS 312 FRAME INNER CHORD BETWEEN S-5L AND S-6L) TTG8Q00AY1KQ
